Altmetric

Explicit Serre weights for two-dimensional Galois representations

File Description SizeFormat 
1608.06059v2.pdfAccepted version235.76 kBAdobe PDFView/Open
Title: Explicit Serre weights for two-dimensional Galois representations
Authors: Calegari, F
Emerton, M
Gee, T
Mavrides, L
Item Type: Journal Article
Abstract: We prove the explicit version of the Buzzard–Diamond–Jarvis conjecture formulated by Dembele et al. (Serre weights and wild ramification in two-dimensional Galois representations, Preprint (2016), arXiv:1603.07708 [math.NT]). More precisely, we prove that it is equivalent to the original Buzzard–Diamond–Jarvis conjecture, which was proved for odd primes (under a mild Taylor–Wiles hypothesis) in earlier work of the third author and coauthors.
Issue Date: 20-Jun-2017
Date of Acceptance: 31-Mar-2017
URI: http://hdl.handle.net/10044/1/49478
DOI: 10.1112/S0010437X17007254
ISSN: 0010-437X
Publisher: Cambridge University Press
Start Page: 1893
End Page: 1907
Journal / Book Title: Compositio Mathematica
Volume: 153
Issue: 9
Sponsor/Funder: Commission of the European Communities
The Leverhulme Trust
Commission of the European Communities
Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: FP7-ERC-StG-2012-306326
LH.PZ.GEE.2012
FP7-PEOPLE-2011-CIG-303605
EP/L025485/1
Keywords: Science & Technology
Physical Sciences
Mathematics
Galois representations
Hilbert modular forms
NORMS FUNCTOR
LOCAL-FIELDS
CONJECTURE
math.NT
0101 Pure Mathematics
General Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx